# SDR ASAA2018091826155

- Difficulty date: September 13, 2018
- Submitted: September 18, 2018
- Operation: Air carrier
- Aircraft: N622VA
- Make and model: Airbus A320-214
- Aircraft serial: 02674
- Aircraft time: 40,772 hours, 12,583 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Detached
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMER ROW LIGHTS INOP AT ROWS 22 & 23. GROUNDED - YES. REATTACHED WIRES IN CONNECTOR PER AMM AWM 33-51-07 P 0249, SHT 2. OPS CHECK GOOD.
